# SDR MALA976635

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A BAD ODOR IN COCKPIT AND CABIN.  NO VISIBLE SMOKE IN EITHER, RECIRC FAN TURNED OFF, SMELL WAS REDUCED, BUT NOT COMPLETELY.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RAN AIRCRAFT AND VERFIED ODOR, SUSPECT COMP WASH FLUID.  RAN AIRCRAFT WITH BLEEDS ON FOR 15 MINUTES AND SMELL WENT AWAY.  ALL CHECKS GOOD.
